Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

620 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
S. Federico, et al., On a Class of Infinite-Dimensional Singular Stochastic Control Problems, Center for Mathematical Economics Working Papers, vol. 614, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934840
J. Hölzermann and Q. Lin, Term Structure Modeling under Volatility Uncertainty: A Forward Rate Model driven by G-Brownian Motion , Center for Mathematical Economics Working Papers, vol. 613, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934489
M. Pahlke, A Note on Dynamic Consistency in Ambiguous Persuasion, Center for Mathematical Economics Working Papers, vol. 611, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
J. Dianetti and G. Ferrari, Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria, Center for Mathematical Economics Working Papers, vol. 605, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
G. Callegaro, C. Ceci, and G. Ferrari, Optimal Reduction of Public Debt under Partial Observation of the Economic Growth, Center for Mathematical Economics Working Papers, vol. 608, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230
R. Denk, M. Kupper, and M. Nendel, A Semigroup Approach to Nonlinear Lévy Processes, Center for Mathematical Economics Working Papers, vol. 610, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933748
L. Obradovic, Locally Constant Model Uncertainty Risk Measure, Center for Mathematical Economics Working Papers, vol. 609, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
G. Ferrari and N. Rodosthenous, Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy, Center for Mathematical Economics Working Papers, vol. 589, Aktual. Version Februar 2019., Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934575
S. Alaverdyan and A. Zaharieva, Immigration, Social Networks and Occupational Mismatch, Center for Mathematical Economics Working Papers, vol. 612, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF | DOI
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817
T. Hellmann and J. Landwehr, Pairwise stable networks in homogeneous societies, Center for Mathematical Economics Working Papers, vol. 517, Version Januar 2018., Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2931327
V. Böhm, The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt, Center for Mathematical Economics Working Papers, vol. 602, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126
H. Li, Optimal stopping under $\textit{G}$-expectation, Center for Mathematical Economics Working Papers, vol. 606, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378
J. Hölzermann, Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty, Center for Mathematical Economics Working Papers, vol. 582, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
G.-H. Demeze-Jouatsa, A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, vol. 583, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
G. Ferrari and T. Koch, An optimal extraction problem with price impact, Center for Mathematical Economics Working Papers, vol. 603, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443
P. Beißner and F. Riedel, Equilibria under Knightian Price Uncertainty , Center for Mathematical Economics Working Papers, vol. 597, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570
B. Barraz Martínez, et al., Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem, Center for Mathematical Economics Working Papers, vol. 596, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492
M. Pahlke, Dynamic Consistency in Incomplete Information Games with Multiple Priors, Center for Mathematical Economics Working Papers, vol. 599, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
G.-H. Demeze-Jouatsa, Repetition and cooperation: A model of finitely repeated games with objective ambiguity, Center for Mathematical Economics Working Papers, vol. 585, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411
M. Nendel, Markov Chains under Nonlinear Expectation , Center for Mathematical Economics Working Papers, vol. 588, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: ieee

Export / Einbettung